2-Minimality, jump classes and a note on natural definability

Annals of Pure and Applied Logic 165 (2):724-741 (2014)
  Copy   BIBTEX

Abstract

We show that there is a generalized high degree which is a minimal cover of a minimal degree. This is the highest jump class one can reach by finite iterations of minimality. This result also answers an old question by Lerman

Links

PhilArchive



    Upload a copy of this work     Papers currently archived: 91,219

External links

Setup an account with your affiliations in order to access resources via your University's proxy server

Through your library

Similar books and articles

Natural classes of universals: Why Armstrong's analysis fails.Lowell Friesen - 2006 - Australasian Journal of Philosophy 84 (2):285 – 296.
On the jump classes of noncuppable enumeration degrees.Charles M. Harris - 2011 - Journal of Symbolic Logic 76 (1):177 - 197.
A version of p-adic minimality.Raf Cluckers & Eva Leenknegt - 2012 - Journal of Symbolic Logic 77 (2):621-630.
Notes on local o‐minimality.Carlo Toffalori & Kathryn Vozoris - 2009 - Mathematical Logic Quarterly 55 (6):617-632.
The jump operation for structure degrees.V. Baleva - 2005 - Archive for Mathematical Logic 45 (3):249-265.
A jump inversion theorem for the enumeration jump.I. N. Soskov - 2000 - Archive for Mathematical Logic 39 (6):417-437.
On VC-minimal theories and variants.Vincent Guingona & Michael C. Laskowski - 2013 - Archive for Mathematical Logic 52 (7-8):743-758.

Analytics

Added to PP
2013-12-12

Downloads
24 (#620,575)

6 months
3 (#902,269)

Historical graph of downloads
How can I increase my downloads?

Citations of this work

No citations found.

Add more citations

References found in this work

Double Jumps of Minimal Degrees.Carl G. Jockusch & David B. Posner - 1978 - Journal of Symbolic Logic 43 (4):715 - 724.
Minimal degrees and the jump operator.S. B. Cooper - 1973 - Journal of Symbolic Logic 38 (2):249-271.
Direct and local definitions of the Turing jump.Richard A. Shore - 2007 - Journal of Mathematical Logic 7 (2):229-262.

View all 12 references / Add more references